# SDR DALA2021043002486

- Difficulty date: April 27, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 19,121 hours, 7,250 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1793585) DURING INSPECTION FOUND FRETTING CORROSION ON PERIMETER CUT OUT OF RH FUEL ACCESS TANK NUMBERS 631BB, 632AB, 632EB, 632FB, 632GB, 632HB, 632MB AT RIGHT WING. REMOVED PER B-737-900ER SRM 51-10-02-0G PAR. 15. AND 57-20-01 REPAIR 1.
